MAUDE Adverse Event Report: ANNEX MEDICAL, INC. 4-PRONG GRASPING FORCEP,5FR,58CM

ANNEX MEDICAL, INC. 4-PRONG GRASPING FORCEP,5FR,58CM
Model Number GF-558
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned to the service center for evaluation; however, the device evaluation is still pending.This report will be supplemented accordingly following investigations.
 
Event or Problem Description
The user facility reported that prior to processing, the equipment was found broken.The user opened the package and noticed that the grasper was broken.The issue occurred prior to a stent removal procedure.The same device was not used to complete the procedure.No patient injury or harm was reported due to the event.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.The device was returned to olympus for evaluation.Upon evaluation of the device damage was able to be confirmed.The inner sheath was kinked and prevented the grasper from being fully closed.The device was returned to the oem (original equipment manufacturer) for further evaluation.The oem confirmed the damage and the damage is consistent with device reuse and reprocessing.The true lot number was not provided, the date code on the device is eb.This device was manufactured in may 2018, which is lot number 40246 or 40247.The oem performed a dhr (device history record) review on the two possible affected lots and the inspection results met the acceptance criteria and no unusual results or defects were noted.Olympus will continue to monitor the field performance of this device.

Brand Name
4-PRONG GRASPING FORCEP,5FR,58CM
Common Device Name
4-PRONG GRASPING FORCEP,5FR,58CM
Manufacturer (Section D)
ANNEX MEDICAL, INC.
6018 blue circle drive
minnetonka MN 55343
MDR Report Key12070622
Report Number3003790304-2021-00117
Device Sequence Number3782192
Product Code GEN
UDI-Device Identifier00821925002432
UDI-Public00821925002432
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT-GEN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGF-558
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date06/25/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1